# SDR QXEA2008121001206

- Difficulty date: November 25, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 17,758 hours, 17,908 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Mount
- Condition: Corroded
- Location: Rgb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - NR 1 ENGINE REDUCTION GEARBOX HAS PITTING CORROSION AT TOP CENTER MOUNT ATTACH POINT BETWEEN MOUNT AND GEARBOX MATING SURFACE AROUND ALL 4 MOUNT BOLTS.  REMOVED FWD TOP ISOLATER MOUNT IAW Q400 AMM 71-21-11-000-801, LOOSENED LT AND RT FWD ISOLATOR ASSYS.  REMOVED LT NACELLE DOORS.  MAPPED FOR ENGINEERING.  REPAIRED MATING SURFACE OF 31 ENG FWD TOP ISOLATOR MOUNT IAW D8 400 AMM 71-21-11-400-801.
